... flaking off and my feet and knees are painful. I have had a lot of tests with no diagnosis being made. I noticed one list of possible side effects mentioned a similar condition. I have been on Venoafaxine for several years after trying many other meds for depression, this is by far the most effective for me. This condition started about 12 months ago when I was hospitalised to increase my dosage. Has anyone else heard of this, I don't want to be weaned off it but I can't stay in bed forever with my legs elevated
Yes, there are similar conditions listed, but when you get to the professional listing it adds, although these conditions occurred while taking venlafaxine, causality has not been determined.
Truthfully your condition sounds like venous stasis.
- Venlafaxine Information for Consumers
- Venlafaxine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Venlafaxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 1 Aug 2018 • 9 answers
Updated 25 Nov 2013 • 1 answer
Updated 31 Jul 2016 • 3 answers
Updated 26 Jul 2018 • 6 answers
Posted 5 days ago • 0 answers